# SDR DALA2021041202146

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,591 hours, 28,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 694 L AFT ENT DOOR(3L)(MESSAGE)WILL NOT GO FULLY DOWN.POPPED UP SLIGHTY AFTER TAKE OFF.NOISY IN AFT.PRESSURIZATION NORMAL. CORRECTIVE ACTION: R & R L3 DOOR STOP FITTING PLATES IWA B757 AMM 52-11. (7602626)
